# SDR IPXA2019030439657

- Difficulty date: February 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65B0352455
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION ON EXTERNAL LWR SURFACE OF LOWER CHORD (P/N:65B03524-55) ON LT HST AUX SPAR STA STAB 380-STAB 385. REPAIR IAW SRM 55-10-10-1A-1 ALLOWABLE DAMAGE DETAIL II REV.85.00.
